Appetite Enhancer Side Effects?

Illustration of Appetite Enhancer Side Effects?
Illustration: Appetite Enhancer Side Effects? supsahoy.com

At noon, how many days have I taken an appetite-enhancing drug, the brand of the drug is tracetate, as long as I take it there has been a change in my appetite, but I feel like I want to take it and I am more thirsty and urinate more often, is that a side effect of the drug ? Skian and thank you

1 Answer:

Thank you for asking HealthReplies.com. I am dr. Princess Claudya will help answer your questions.


The drugs you mentioned were originally used as therapy in people with cancer of the female organs such as breast cancer or uterine cancer. This drug contains the hormone progesterone which can affect the work of hormones in cancer so that it is expected to inhibit the development of cancer cells.


In its development, this drug is also often used to increase appetite, especially in people with eating disorders who are at risk of malnutrition and dehydration.


Side effects of this drug can include increased body weight, nausea, swelling in the body, menstrual disorders, headaches, dizziness, spasms, palpitations, increased blood pressure, hot flushes, mood changes, breast pain. , skin rash, increased urination frequency, all of which are caused by the effect of the hormone progesterone in the drug.


Based on the mother's exposure, it is possible that the mother's dizziness and frequency of urination are due to side effects of the drug.


However, dizziness can also be caused by other things such as problems with the balance of the inner ear (vertigo), motion sickness, insufficient sugar intake (hypoglycemia), dehydration.


For that, you should confirm the condition of the mother and discuss the use of these drugs with an internal medicine doctor. The doctor will directly examine the mother's condition and if the cause of the complaint has been determined, the mother will be given the right treatment. If it is caused by a drug side effect, the doctor may consider changing the mother's medication or changing therapy for the mother's appetite with other means


In the meantime, try to think about what makes you lose your appetite to be able to overcome it. If because of nausea, you can divide your meals into smaller portions and consume them more frequently. Also deal with stress properly, because unresolved stress can lead to reduced appetite. Do not over-diet, because the ideal body weight can be achieved with adequate food intake and balanced exercise. Also, meet your fluid needs by drinking about 2 liters of water per day.


Do not delay to get checked out if dizziness causes you to faint, excessive nausea and vomiting, excessive urination to cause you to become dehydrated.


That is the explanation from me. Hopefully helpful and useful :)



Regards,


dr. Princess Claudya



: by

Related Question

Regarding Thickening Of The Pleural Layer?

Regarding Thickening Of The Pleural Layer?

(1 year ago)

Hello, I want to ask if the emphysematous lung with pleural thickening is what disease and what causes it and how to treat it. Can it recover? Thank you 😊...

Sciatica And Pain When Held In The Bones After An Accident?

Sciatica And Pain When Held In The Bones After An Accident?

(1 year ago)

I want to ask, 6 months ago I had an accident. I hit my shin, and I felt aching and aching if I held it in the area, I thought it was a normal lump. but from time to time because o...

Blackened Itchy Skin Affects The Results Of Medical Check-ups?

Blackened Itchy Skin Affects The Results Of Medical Check-ups?

(1 year ago)

want to ask I have itchy skin disease “as a child but it has become a small black stripe and quite a lot of numbers is that a big influence? And is there a solution to cure i...

Leave a Reply

Your email address will not be published. Required fields are marked *